# SDR SWAA2022040684290

- Difficulty date: March 15, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Support
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 947.5 AND LBL 8.10 AT AFT CARGO COMPARTMENT 2022-129812 / [01] REPLACED ANGLE-SUPPORT AND FASTENERS; AT BS947.5 AND LBL 8.10 ON AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND DWG 149A8103 REV. ?A? SEE SIGN OFFS BELOW.;[02] REPLACED ANGLE-SUPPORT AND FASTENERS; AT BS947.5 AND LBL 8.10 ON AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND DWG 149A8103 REV. ?A? SEE SIGN OFFS BELOW. RII
